# SDR AALA202506069181

- Difficulty date: May 23, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 77,195 hours, 29,945 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 844 TENSION SPRING REQUIRES ADJUSTMENT. MAINTENANCE ADJUSTED EMERGENCY EXIT DOOR 844 TENSION SPRING PER AMM 52-22-00-820-005-A.
